# SDR SWIA202156254

- Difficulty date: January 4, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING SLAT TRACK 1-3 HAS WEAR ON LOWER TRACK SURFACE. MARKED.   (C-CHECK) RO 2/13/2021   BLENDED WEAR MARKS ON SURFACE OF INBD SIDE OF RH WING SLAT TRACK 1-3 PER CRJ700 SRM 51-12-00-001-001-A01, WITHIN LIMITS REF MHIRJ REO 670-57-42-996 REV --, DATED 2021-01-18. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRITY. SEE CONTINUATION CARD FOR FURTHER DETAILS.  / SKYCARD 51-900-1002-SKY COMPLIED WITH.
